Volume 11, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Pseudoholomorphic maps into folded symplectic four-manifolds

Jens von Bergmann

Geometry & Topology 11 (2007) 1–45
Bibliography
1 C Abbas, K Cieliebak, H Hofer, The Weinstein conjecture for planar contact structures in dimension three, Comment. Math. Helv. 80 (2005) 771 MR2182700
2 R Baykur, Kähler decomposition of 4–manifolds, Algebr. Geom. Topol. 6 (2006) 1239 MR2253445
3 B Booß-Bavnbek, K P Wojciechowski, Elliptic boundary problems for Dirac operators, Mathematics: Theory & Applications, Birkhäuser (1993) MR1233386
4 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
5 A Cannas da Silva, Fold-Forms on Four-Folds, preprint (2002)
6 A Cannas da Silva, V Guillemin, C Woodward, On the unfolding of folded symplectic structures, Math. Res. Lett. 7 (2000) 35 MR1748286
7 D L Dragnev, Fredholm theory and transversality for noncompact pseudoholomorphic maps in symplectizations, Comm. Pure Appl. Math. 57 (2004) 726 MR2038115
8 G F D Duff, D C Spencer, Harmonic tensors on Riemannian manifolds with boundary, Ann. of Math. $(2)$ 56 (1952) 128 MR0048137
9 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
10 Y Eliashberg, S S Kim, L Polterovich, Geometry of contact transformations and domains: orderability vs. squeezing arXiv:math.SG/0511658
11 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
12 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectisations I: Asymptotics, Ann. Inst. H. Poincaré Anal. Non Linéaire 13 (1996) 337 MR1395676
13 H Hofer, K Wysocki, E Zehnder, Properties of pseudoholomorphic curves in symplectizations III: Fredholm theory, from: "Topics in nonlinear analysis", Progr. Nonlinear Differential Equations Appl. 35, Birkhäuser (1999) 381 MR1725579
14 H Hofer, E Zehnder, Symplectic invariants and Hamiltonian dynamics, Birkhäuser Advanced Texts: Basler Lehrbücher, Birkhäuser Verlag (1994) MR1306732
15 L Hörmander, The analysis of linear partial differential operators III, Grundlehren der Mathematischen Wissenschaften 274, Springer (1985) MR781536
16 E N Ionel, T H Parker, Relative Gromov-Witten invariants, Ann. of Math. $(2)$ 157 (2003) 45 MR1954264
17 E N Ionel, T H Parker, The symplectic sum formula for Gromov–Witten invariants, Ann. of Math. $(2)$ 159 (2004) 935 MR2113018
18 R B Lockhart, R C McOwen, Elliptic differential operators on noncompact manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. $(4)$ 12 (1985) 409 MR837256
19 J D McCarthy, J G Wolfson, Symplectic normal connect sum, Topology 33 (1994) 729 MR1293308
20 L I Nicolaescu, Generalized symplectic geometries and the index of families of elliptic problems, Mem. Amer. Math. Soc. 128 (1997) MR1388897
21 L I Nicolaescu, Geometric connections and geometric Dirac operators on contact manifolds, Differential Geom. Appl. 22 (2005) 355 MR2166128
22 M Schwarz, Cohomology operations from ${S}^1$–cobordisms in Floer homology, PhD thesis, ETH (1995)
23 R T Seeley, Singular integrals and boundary value problems, Amer. J. Math. 88 (1966) 781 MR0209915
24 C H Taubes, The structure of pseudo-holomorphic subvarieties for a degenerate almost complex structure and symplectic form on $S^1\times B^3$, Geom. Topol. 2 (1998) 221 MR1658028
25 C H Taubes, A compendium of pseudoholomorphic beasts in $\mathbb{R}\times (S^1\times S^2)$, Geom. Topol. 6 (2002) 657 MR1943381
26 C H Taubes, Pseudoholomorphic punctured spheres in $\mathbb{R}\times (S^1\times S^2)$: moduli space parametrizations, Geom. Topol. 10 (2006) 1845 MR2240906
27 C H Taubes, Pseudoholomorphic punctured spheres in $\mathbb{R}\times (S^1\times S^2)$: properties and existence, Geom. Topol. 10 (2006) 785 MR2240906